# SDR MK1Y20220429008

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N391CM
- Make and model: Boeing 767323
- Aircraft serial: 32975
- Aircraft time: 51,520 hours, 21,336 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

L/H WING, OUTBD TRAILING EDGE FLAP (P/N: 113T3100-95G, S/N: 000251): DURING MAINTENANCE INSPECTION AT IAI, AN UNDOCUMENTED REPAIR WITH LIGHT CORROSION WAS FOUND ON THE LOWER SKIN PANEL OF THE FLAP AT APPROXIMATELY OTEF 300.88. AFTER THE REPAIR WAS DIMANTLED, A BLEND OUT WAS FOUND ON THE LOWER SKIN PANEL AND ITS MINIMUM REMAINING THICKNESS WAS FOUND 0.092” (0.008”, 8% REMOVED). SEE RFTA 02815-0225 FOR THICKNESS GRID PERFORMED BY NDT. BLEND OUT SIZE: 8” X 1.5”.
